Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Automorphic cusp forms constructed from the Weil representation


Authors: S. Rallis and G. Schiffmann
Journal: Bull. Amer. Math. Soc. 83 (1977), 271-275
MSC (1970): Primary 10D20
DOI: https://doi.org/10.1090/S0002-9904-1977-14301-2
MathSciNet review: 0429754
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Harish-Chandra, Automorphic forms on semisimple Lie groups, Lecture Notes in Math., vol. 62, Springer-Verlag, Berlin and New York, 1968. MR 38 #1216. MR 232893
  • 2. S. Niwa, Modular forms of half integral weight and the integral of certain theta-functions, Nagoya Math. J. 56 (1975), 147-161. MR 51 #361. MR 364106
  • 3. S. Rallis and G. Schiffmann, Discrete spectrum of the Weil representation, Bull. Amer. Math. Soc. 83 (1977), 267-270. MR 429753
  • 4. G. Shimura, On modular forms of half integral weight, Ann. of Math. (2) 97 (1973), 440-481. MR 48 #10989. MR 332663
  • 5. T. Shintani, On construction of holomorphic cusp forms of half integral weight, Nagoya Math. J. 58 (1975), 83-136. MR 389772
  • 6. D. Zagier, Modular forms associated to real quadratic fields Invent. Math. 30 (1975), 1-48. MR 382174

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10D20

Retrieve articles in all journals with MSC (1970): 10D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14301-2

American Mathematical Society